Friday, August 04, 2006

Physical or mental?

I'm not feeling well today, though I can't differentiate as to whether it is physical or mental. How does anyone know which side of the coin they're on when so many health problems mimic the symptoms of others? Sometimes my physical problems cause me more mental anguish than my mental ones do.

I've been extremely dehydrated despite drinking excessive amounts of Gatorade and water. Also been extremely tired during the day, but yet wide awake at night. Only thing that gets me to sleep is a double dose of Seroquel. I nearly passed out at Target this evening, a feeling that came over me suddenly, as I'd been fine just seconds before. I've been feeling nearly every jolt from the VNS device, despite having gone for days without feeling a thing. I'm having sharp pains in the upper right quadrant of my abdomen which are really more irritating than painful. I feel feverish, but my temperature is normal, or at least "normal" for me which is usually about 99.2 degrees.

Once again, I will not be seeing a doctor because I already know they'll tell me they can't find anything wrong. So maybe all this is psychosomatic. Maybe because I shoved all the feelings about the ex down and out of the way they're revealing themselves in a physical manifestation.

On a somewhat positive note, my stash of psychotropic drugs is being depleted. I'm down to 50 mgs of Abilify, 750 mgs of Remeron, 7150 mgs of Zoloft, 125 mgs of Valium, 15 mgs of Klonopin and 8000 mgs of Seroquel. I'm actually taking the Seroquel and Klonopin as prescribed. I'm taking 5 mgs of Abilify a day, though that isn't prescribed and occasionally I'm take some Remeron. I'll have used up the Abilify, the Klonopin and most of the Seroquel by the time I see my pdoc again. Which for me is good, though I'm sure he probably wouldn't see it that way.

Of course I now also have a stash of non-psychotropic meds too, Tylenol 3 and Vicodin, thanks to my surgeries. But those I'll save, like I do the Valium. Those are all special pills that come in handy for other times, I wouldn't waste them trying to OD, though they are the ones that would probably be most fatal. Hmmm, maybe I am having major mental problems right now.

4 Comments:

Blogger Maggs said...

i am REALLY getting dependant on seroquel to sleep. and i have 150 bucks spent on lunesta for 3 months sitting in the cabinet untouchd

5:32 PM, August 04, 2006  
Blogger anna said...

I'm having to take 2 Xannies to get this girl down, but at least I am FINALLY sleeping for a few hours at a time now.

How you can stash Vicodin is amazing to me, that's my "secret" my friend. I'd have 'em eaten in a day. :(

8:41 AM, August 05, 2006  
Blogger Cinthia said...

I hate that feeling, too! I wish they'd tell me I had a physical illness. This sucks.

10:03 PM, August 05, 2006  
Anonymous Klonopin Prescription Information said...

My name is David Root and i would like to show you my personal experience with Klonopin.

I am 25 years old. Have been on Klonopin for at least 4 months now. Started taking it for anxiety and a chemically induced teeth grinding problem from an antidepressant. It works great. It helps with the teeth grinding, and I take a very low dose of it. I don't abuse it. Abuse it, and your asking for problems. I don't see a problem with addiction (I was in a situation where I was without it for 4 days, and I was fine).

I have experienced some of these side effects-
None, a little sleepiness, but nothing ground breaking

I hope this information will be useful to others,
David Root

1:25 PM, October 30, 2008  

Post a Comment

<< Home